このエントリーをはてなブックマークに追加
ID 33112
フルテキストURL
著者
Albas, Emine Ege University
抄録

In this paper, some results concerning orthogonal generalized derivations are generalized for a nonzero ideal of a semiprime ring. These results are a generalization of results of M. Brešar and J. Vukman in [3], which are related to a theorem of E. Posner for the product of derivations on a prime ring.

キーワード
derivation
generalized derivation
orthogonal generalized derivations
semiprime ring
ideal
発行日
2007-01
出版物タイトル
Mathematical Journal of Okayama University
49巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol49/iss1/3